# SDR RAIA960239

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 972
- System (JASC): 2730 · Elevator Control System
- Part: Hinge Pin Bolt
- Part number: 137103F7
- Condition: Worn
- Location: Rt Elevator
- Part time: 5,461 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FAT - 800 - AIRCRAFT CONTROLS ARE STIFF AND DIFFICULT TO CONTROL IN FLIGHT.  ALSO IT IS DIFFICULT TO TRIM THE AIRCRAFT.  MAINTENANCE REPLACED RIGHT ELEVATOR HINGE PIN BOLT, OPERATION CHECK GOOD.  (M)
